# SDR AALA201703239017

- Difficulty date: March 20, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N832NN
- Make and model: Boeing 737823
- Aircraft serial: 33521
- Aircraft time: 22,484 hours, 8,817 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Seal
- Condition: Leaking
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AT 38,000, FT OIL QUANTITY ON THE NR 1 ENGINE DROPPED TO ZERO, OIL PRESSURE WAS IN AND OUT. WHEN PRESSURE DECREASED TO RED LINE, CREW SHUT DOWN THE ENGINE AND FLEW ON ONE ENGINE FOR 20 MINUTES UNTIL ARRIVAL. MAINTENANCE ACCOMPLISHED MAGNETIC CHIP DETECTOR IAW AMM 79-21-05. INSPECTED ENGINE AFTER IN-FLIGHT. WINDMILLING IAW AMM 71-00-00. FOUND STARTER SEAL LEAKING AND REPLACED LT ENGINE STARTER SEAL IAW AMM 80-11-01. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK. AIRCRAFT WAS GROUNDED.
